# SDR ASAA2015103113853

- Difficulty date: October 31, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727c-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE LT TRANSITION PANEL FROM BS 736 TO BS 787 HAS CORROSION, MARKED.  ACFT GROUNDED.  CUTOUT DAMAGE PORTION OF AFT CARGO LT TRANSTION PANEL, FABRICATED, LOCATED & DRILLED NEW REPAIR PARTS USING BAC 1496-377 EXTRUSION PO 843790.6, APPLIED ALODINE, PRIME & TOPCOAT TO REPAIR PARTS & REPAIR AREA, INSTALLED ALL REPAIR PARTS & APPLIED CIC TO REPAIR AREA,ALL WORK PERFORMED IAW SRM 53-00-3-2R-6 REMOVED MAINT DOT U843.
